# SDR UIEA2017050300691

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,063 hours, 21,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Wether Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILED ON CLIMB OUT. PERFORMED OPERATIONAL CHECK IAW AMM 34-43-00 OPS CHECK NORMAL.
